Inverse problems for periodic transport equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 3, pp. 487-507
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2000_6_9_3_487_0,
author = {Mokhtar-Kharroubi, Mustapha and Zeghal, Ahmed},
title = {Inverse problems for periodic transport equations},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {487--507},
year = {2000},
publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
address = {Toulouse},
volume = {Ser. 6, 9},
number = {3},
mrnumber = {1842029},
zbl = {1011.35127},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2000_6_9_3_487_0/}
}
TY - JOUR AU - Mokhtar-Kharroubi, Mustapha AU - Zeghal, Ahmed TI - Inverse problems for periodic transport equations JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2000 SP - 487 EP - 507 VL - 9 IS - 3 PB - Université Paul Sabatier. Faculté des sciences PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_2000_6_9_3_487_0/ LA - en ID - AFST_2000_6_9_3_487_0 ER -
%0 Journal Article %A Mokhtar-Kharroubi, Mustapha %A Zeghal, Ahmed %T Inverse problems for periodic transport equations %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2000 %P 487-507 %V 9 %N 3 %I Université Paul Sabatier. Faculté des sciences %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_2000_6_9_3_487_0/ %G en %F AFST_2000_6_9_3_487_0
Mokhtar-Kharroubi, Mustapha; Zeghal, Ahmed. Inverse problems for periodic transport equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 3, pp. 487-507. http://geodesic.mathdoc.fr/item/AFST_2000_6_9_3_487_0/
